# SDR HNAA9900048

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909HA
- Make and model: Dhav DHC8102
- Aircraft serial: 018
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Won'T Test
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT NR 2 SMOKE DETECTOR WILL NOT TEST.  REPLACED SMOKE DETECTOR.
